MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP; IMMUNOASSAY ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP; IMMUNOASSAY ANALYZER
Model Number ADVIA CENTAUR XP
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was dispatched to the customer site.The issue was resolved with replacement of the computer user interface and restoring backup files.The cause of the screen turning black upon boot up is unknown.The instrument is performing according to specifications.No further evaluation of the device is required.
 
Event or Problem Description
The advia centaur xp instrument user interface produced a black screen upon instrument boot up.The customer switched the instrument off and on several times.The customer did not have a backup system for testing, causing delay in testing patient samples.There are no known reports of patient intervention or adverse health consequences due to the instrument issue.

Brand Name
ADVIA CENTAUR XP
Common Device Name
IMMUNOASSAY ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key6742177
Report Number2432235-2017-00437
Device Sequence Number16394592
Product Code JJE
UDI-Device Identifier00630414585475
UDI-Public00630414585475
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1